Articles | Volume 18, issue 2
https://doi.org/10.1144/jm.18.2.124
https://doi.org/10.1144/jm.18.2.124
01 Dec 1999
 | 01 Dec 1999

Designation of holotypes for new species of Iapetonudus Nicoll, Miller, Nowlan, Repetski and Ethington and Iapetognathus Landing

Robert S. Nicoll, James F. Miller, Godfrey S. Nowlan, John E. Repetski, and Raymond L. Ethington

Viewed

Total article views: 778 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
518 216 44 778 34 33
  • HTML: 518
  • PDF: 216
  • XML: 44
  • Total: 778
  • BibTeX: 34
  • EndNote: 33
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 22 Jul 2024